Active Ingredients (in each 30mL)...PurposeAcetaminophen (650mg)...Pain Reliever/Fever ReducerDiphenhydramine (HCl 25mg)...Antihistamine/Cough SuppressantPhenylephrine HCl (10mg)...Nasal Decongestant Inactive IngredientsAcesulfame Potassium, Alcohol, Anhydrous Citric Acid, Edetate Disodium, FD&C Blue No. 1, FD&C Red No. 40, Flavors, Glycerin, Maltitol Solution, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate.
Directions • do not use more than directed• measure the dose correctly using the enclosed dosing cup• take every 4 hours in dosing cup provided, while symptoms persist.• do not take more than 5 doses (150mL) in 24 hours unless directed by a doctorFor adults and children 12 years of age and over, take 30mL per dose.Children under 12 years of age, do not use. Other Information• each 30mL contains: potassium 25mg, sodium 16mg• store at controlled room temperature 20-25degC (68-77degF)
Always refer to the actual package for the most accurate information